≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

reacurring vaginal thrush

i keep having reacurring vaginal thrush
, on and off now for about a year, over the counter rememdies work, but it always comes back, every few weeks. i have been with the same partner for three years and everytime i take over the counter medication he does too, it seems to be worse after my period, the discharge is milky but has white lumps too. i have internal itching, and when i have intercourse my inner lips swell rather alot, and the discharge appears which is very embarrasing. i am on femulen pill(POP) but have been for about four years now, i cannot go on the combined pill as i then suffer with migraines, i have been to the gyno, then find nothing but thrush...i am very relaxed person, i have a hectic life but dont get stressed out easily. please help very annoying!
 
  RAHNST on 2008-03-05
This is just a forum. Assume posts are not from medical professionals.
Hi
please try(Kreosotum-30c) 2pills twise a day for week only then stop after 6 weeks report me back,ok
Good luck
faisal
 
faisal qureshi last decade
thank you , will let you know
 
RAHNST last decade
sorry? so take it for six weeks? then stop or for a week then stop? but where does six weeks come into it?
 
RAHNST last decade
only for week then stop.
 
faisal qureshi last decade
I'm by far not a homeopathic expert, not even a novice but I can tell you a lot about this from a standard medical perspective. Most of this is probably related to your diet. You need to avoid all refined sugar and flour, carbs in general are not good unless they are complex and in the vegetable family. Avoid soy, fruit juices, and yes even fruit for some people. Cheese is another no no. One thing that can help and is a treatment that worked for my yeast infections (which is good if you do homeopathy because it doesn't interfere) is to insert a boric acid capsule in the vagina twice a day for two weeks. Avoid all sexual contact at this time and if you have a condition that causes lesions avoid this completely. Boric Acid is toxic if it goes through a torn or open mucous membrane. Another thing to consider is a good pro-biotic and/or organic yogurt. Try to get the unsweetened version if available. In the meantime you may want to have your husband get a prescription of diflucan because this can be passed between partners especially if you had a past infection. He will show no symptoms more than likely.
 
caffeineaddict last decade
hello

CALCAREA CARB-30c/5 pills thrice in a day.

AMBRA GRAISEA-6/5 pills thrice in day alternatively with first one.

plz dont take raw onion and have a gap of half an hour before and after the medicine.

take this medicine for 7 days and then pllz report me.
 
priyanka sharma last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.